# SDR GTIA2018020302396

- Difficulty date: February 3, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 30,217 hours, 13,997 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF DIRTY SOCKS FUMES IN AFT CABIN REPORTED BY FLIGHT ATTENDANT C. FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED.
